MathSciNet Relay Station
MathSciNet bibliographic data
MR1997974 (2004e:37027) 37B50 (37B10 37B40)
Quas, Anthony; Şahin, Ayşe A. Entropy gaps and locally maximal entropy in $\Bbb Z\sp d$ subshifts. Ergodic Theory Dynam. Systems 23 (2003), no. 4, 1227–1245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement